# SDR 00FDEA00804

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Aircraft time: 58,448 hours, 44,127 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65185381
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, CORROSION DAMAGE FOUND AT SEVERAL FASTENERS IN THE WING CENTER SECTION REAR SPAR UPPER CHORD.  REMOVED AND REPLACED PER P/N 65-18538-5 IAW FEDEX EA 7-5710-53851.
